Journal article icon

Journal article

Compressible Euler-Maxwell equations

Abstract:

The Euler-Maxwell equations as a hydrodynamic model of charge transport of semiconductors in an electromagnetic field are studied. The global approximate solutions to the initial-boundary value problem are constructed by the fractional Godunov scheme. The uniform bound and H-1 compactness are proved. The approximate solutions are shown convergent by weak convergence methods. Then, with some new estimates due to the presence of electromagnetic fields, the existence of a global weak solution to...

Expand abstract

Actions


Access Document


Publisher copy:
10.1080/00411450008205877

Authors


Jerome, JW More by this author
Journal:
Transport Theory and Statistical Physics
Volume:
29
Issue:
3-5
Pages:
311-331
Publication date:
2000
DOI:
EISSN:
1532-2424
ISSN:
0041-1450
URN:
uuid:2a14e88c-a35e-4d42-b578-fe378d2efe58
Source identifiers:
203159
Local pid:
pubs:203159
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP